# SDR KY7A2019101173001

- Difficulty date: July 30, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N542FA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC542
- Aircraft time: 30,301 hours, 50,314 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2751042190
- Condition: Worn
- Location: Mlg Doors
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT RH GEAR DOORS WERE HANGING DOWN WHEN LANDED IN BFF. MX RENMOVED AND RELACED RH MLG DOOR ACTUATOR ASSEMBLY WITH SERVICEABLE IAW SA227 MM CHAPTER 52-80-10, OPS CHECK GOOD
